On the second homology of the Schutzenberger product of monoids


YAĞCI M. , BUGAY L. , AYIK H.

TURKISH JOURNAL OF MATHEMATICS, vol.39, no.5, pp.763-772, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.3906/mat-1503-79
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.763-772

Abstract

For two finite monoids S and T, we prove that the second integral homology of the Schutzenberger product S lozenge T is equal to